| Model Number |
24686 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.However, during the first inflation at less working pressure for few seconds, the balloon burst.The device was simply pulled out and the procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.
Event or Problem Description
It was reported that balloon rupture occurred.A 7.0 x40, 40cm gladiator elite balloon catheter was advanced for dilation.However, during the first inflation at less working pressure for few seconds, the balloon burst.The device was simply pulled out and the procedure was completed with another of the same device.There were no patient complications reported and the patient status was stable.It was further reported that the target lesion was severely stenosed.
Additional Manufacturer Narrative
Device evaluated by mfr.: gladiator elite 7.0 x40, 40cm, was received for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A balloon longitudinal tear was identified beginning at the proximal balloon bond and extending approximately 55mm distally across the balloon material.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.The rated burst pressure for this device is 20 atmospheres.A visual examination of the markerbands identified no issues which may potentially have contributed to the complaint incident.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual examination identified no issues or damage to the tip of the device.
Event or Problem Description